Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

TVS and USG pelvis showed early gestational sac, have extreme dizziness after taking dubagest. Should I continue taking it?

i crossed my date 4 about a week(LMP-15aug2012,cycle 4/28,reg)...visited the gynaecologist as home test kit was positive...the doc did a TVS and USG pelvis ...suggestive of early gestational sac ...the doc advised me folic acid ODx30 days and Tab Dubagest(200)BDx30days....felt extremely dizzy after taking 2nd dose of dubagest....should i contine dubagest n what was it given for
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. Kuri.., the above medicine are given to promote the growth of the fetus..
you need to continue the tablets.., but if you feel, too much of uneasiness, weakness.
your gynecologist , the drug will be changed...

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor